Previous |  Up |  Next


Title: A note on multivalued Baire category theorem (English)
Author: Urbaniec, Piotr
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 37
Issue: 1
Year: 1996
Pages: 11-15
Summary lang: English
Category: math
MSC: 26A18
MSC: 26E25
MSC: 54C60
MSC: 54E50
MSC: 54E52
idZBL: Zbl 0904.54023
idMR: MR1637774
Date available: 2012-10-06T00:53:48Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_037-1996-1_3.pdf 408.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo